MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125032
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff would not inflate.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was returned for evaluation.Visual examination shows that the shape of the returned unit is altered using the stylet wire.Further examination shows that there is air contained in the tracheal cuff.The stylet wire was removed from the tubing and 3mls of air was removed from the tracheal cuff body.The stylet wire was removed from the tubing and the returned unit re-inflated/deflated.The returned unit inflated/deflated without any restriction noted.The returned unit was leak tested under water and no leakage was detected.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8742885
Report Number8020889-2019-00073
Device Sequence Number11095363
Product Code BTS
UDI-Device Identifier30884522008727
UDI-Public30884522008727
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number125032
Device Catalogue Number125032
Device Lot Number201701048X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1